# SDR SWIA2023102700803

- Difficulty date: August 3, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUSTER OF CHAFES BETWEEN FS589-FS605 STGR22R-STGR25R   (MARKED)   (C-CHECK RO 10/29/2023)   REPAIRED CLUSTER OF CHAFES BETWEEN FS589-FS605 STGR22R-STGR25R REF CRJ200 SRM 51-42-06 ,  REO 601R-53-61-8077 REV -- DATE 2023-09-06 AND REO 601R-51-00-309 REV -A DATE 2017-08-23. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
